# SDR SIMA20181231003

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 37,454 hours, 33,059 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN WIRE GOING TO SERVICE DOOR EMERGENCY EXTERNAL LIGHT. C/A-REPAIRED WIRE AT SPLICE SP7376 IAW SPWM 20-21-00.
